Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 11:34:30 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 621406
  • Total Topics: 46816
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: sleepless then over sleeping?  (Read 1648 times)

0 Members and 1 Guest are viewing this topic.

Offline zgood

  • Member
  • Posts: 7
sleepless then over sleeping?
« on: January 15, 2008, 08:26:01 AM »
hi people.
started meds a month ago,sustiva,truvada. i got rashes which the doc gave me pills for then anti allegy tabs.my problem is if i take just my hiv pills i have insomonia but if i take the sleeping tabs(zopicione 7.5mg) and anti histamine9CETRIZINE 10MG),not only do i sleep like a log but i wake up with severe mood swings ,weird thoughts,dizziness during the day.is there anytime in between ?iare there ways 2 control mood swings? ???ps i would like 2 go back 2 work ,is it 2 soon,and if yes what can i do thats not 2 stressful.yks

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,640
  • Diagnosed + 1989
Re: sleepless then over sleeping?
« Reply #1 on: January 15, 2008, 10:52:54 AM »
Hi zgood:

Wow, alot of questions.  I'm on Sustiva and though I didn't experience the rash, I know quite a few people do.  As far as waking up with the horrible mood swings, maybe you could cut back on the sleeping medication.  It just seems like taking a high dose of that and an antihistamine might be a little over-medicating. Of course, I'm not a doctor, therefore I would discuss this with your doctor.  Tell him/her about your concerns etc. and see what his/her opinion is. 

As far as going back to work, I don't know what your counts are, how long you've been diagnosed positive, what your source of income is etc.  There are a lot of factors that are missing.  Maybe you could fill those in.  But again, as far as going back to work, that is a personal and medical choice.  Oh, and welcome to the forums!
Peace-
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline zgood

  • Member
  • Posts: 7
Re: sleepless then over sleeping?
« Reply #2 on: January 15, 2008, 08:14:34 PM »
 ;D thanks 4 welcoming me 2 the club.i think will stop or take half of the sleeping pills then c how it goes.sorry about the multiple questions they seemed 2 flow.ya was just wondering how long most poeple took off b4 going back 2 work.

Offline Matty the Damned

  • Member
  • Posts: 12,160
Re: sleepless then over sleeping?
« Reply #3 on: January 15, 2008, 08:19:55 PM »
Zgood,

The mood swings are most likely a side effect of the Sustiva and should subside in another couple of weeks to a month. If they persist you should discuss this with your doctor.

Sleeplessness is also a side effect of Sustiva and it maybe that the anti-histamine is sufficient to make you drowsy, without the sleeping pill.

MtD

Offline zgood

  • Member
  • Posts: 7
Re: sleepless then over sleeping?
« Reply #4 on: January 15, 2008, 08:26:37 PM »
hi,so i should continue thet and stop the sleeping pills?

Offline Matty the Damned

  • Member
  • Posts: 12,160
Re: sleepless then over sleeping?
« Reply #5 on: January 15, 2008, 08:58:51 PM »
Well, you should discuss it with your doctor. If you're feeling completely bombed out all day (the Sustiva can add to that as well) then it might be an idea to take one of the drowsy-making medications out of the mix. Anti-histamines are often used in over the counter preparations to aid with sleep.

But do discuss it with your doctor first.

MtD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.